[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] glucagon nightmare

> I still can't work out why glucagon used to treat severe hypoglycemia
> often causes nausea and headache, while glucagon in the normal human
> causes no ill effects at all.

Unfortunately, I am speaking from experience here but large doses of insulin
and/or sugar to compensate for extreme bg swings also cause me to have nausea
and headaches (in both up and down directions but only when the swings are
extreme -- 300 points in less than in 1/2 an hour and usually more than one in a
day or few hours).  Could it be that the symptoms are a function of the swings
and the tendency to overdose the injectable glucagon?  During my undiagnosed
gastroparesis days my roomate tried both intra muscular and subcutaneous
injections and they seem to be equally yucky but the muscles just work faster.

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/